Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 69, NWS Melbourne, FL

May 29, 2025Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 29, 2025, 7:12 PM EDT for Orange County, Osceola County, Florida. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2025, 7:12 PM EDT (23:12 UTC)
Expired
May 29, 2025, 7:27 PM EDT
In force
15 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 59 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 11.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2025-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 598 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2025-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
598 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
1007 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

608 
WUUS52 KMLB 292312
SVRMLB
FLC095-097-292345-
/O.NEW.KMLB.SV.W.0069.250529T2312Z-250529T2345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
712 PM EDT Thu May 29 2025

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  South central Orange County in east central Florida...
  North central Osceola County in east central Florida...

* Until 745 PM EDT.

* At 712 PM EDT, a severe thunderstorm was located over Narcoossee,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Orlando, Kissimmee, Saint Cloud, Wedgefield, and Avalon Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2814 8127 2831 8141 2858 8123 2832 8092
TIME...MOT...LOC 2312Z 234DEG 25KT 2830 8124 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Leahy
1 follow-up statement
119 
WWUS52 KMLB 292327
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
727 PM EDT Thu May 29 2025

FLC095-097-292337-
/O.CAN.KMLB.SV.W.0069.000000T0000Z-250529T2345Z/
Orange FL-Osceola FL-
727 PM EDT Thu May 29 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ORANGE AND NORTH
CENTRAL OSCEOLA COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds and
heavy rain are still possible with this thunderstorm.

LAT...LON 2814 8127 2831 8141 2858 8123 2832 8092
TIME...MOT...LOC 2326Z 234DEG 25KT 2836 8114 

$$

Leahy

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:10 PM EDT, 2 minutes earlier. Its key messages:

  • Issued at 327 PM EDT Thu May 29 2025
  • There is a Marginal Risk for a few severe storms this afternoon and evening. Frequent lightning and localized gusty winds to 40-60 mph are the primary hazards. Daily lightning storm chances remain elevated through at least Saturday.
  • Widespread Minor to Moderate HeatRisk persists through the end of the work week. Those working or recreating outdoors should remain hydrated and seek breaks in the shade or A/C.
  • A late-season cold front pushes toward Central or South Florida by Sunday, ushering in lower storm chances for much of East Central Florida late this weekend and early next week.
Area forecast discussion, May 29, 7:10 PM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
710 PM EDT Thu May 29 2025

...New AVIATION...

.KEY MESSAGES...
Issued at 327 PM EDT Thu May 29 2025

- There is a Marginal Risk for a few severe storms this afternoon
  and evening. Frequent lightning and localized gusty winds to
  40-60 mph are the primary hazards. Daily lightning storm chances
  remain elevated through at least Saturday.

- Widespread Minor to Moderate HeatRisk persists through the end
  of the work week. Those working or recreating outdoors should
  remain hydrated and seek breaks in the shade or A/C.

- A late-season cold front pushes toward Central or South Florida
  by Sunday, ushering in lower storm chances for much of East
  Central Florida late this weekend and early next week.

&&

.PREVIOUS DISCUSSION...
Issued at 327 PM EDT Thu May 29 2025

Today-Tonight... High pressure centered in the Atlantic is extending
over the Florida peninsula today, promoting south to southwest flow
across the local area. Winds are forecast to generally remain below
10 mph. However, winds behind the east coast sea breeze in the
afternoon may become breezy. Due to the dominate south to southwest
flow, the west coast sea breeze will be slightly more dominate, with
the east coast sea breeze remaining somewhat pinned across the
eastern portions of the interior(generally west of I-95).

Similar to yesterday, isolated to scattered showers and lightning
storms will form along the coast as the east coast sea breeze
forms and begins to push inland. Additional showers and storms
will approach the area from the west as the west coast sea breeze
pushes across the state into our local area. Convective coverage
will generally peaks after 3 PM as the west and east coast sea
breezes collide and additional boundary interactions occur. Some
storms may be strong to marginally severe. The Storm Prediction
Center has places portions of east central Florida into a Marginal
risk for severe weather today, mainly for wind gusts. Thus, the
main storm threats today will be gusty winds of 40-55mph with less
than 15% chance for wind gusts 60+ mph, frequent lightning
strikes, hail up to 1", and locally heavy rainfall of 1-3".
Lingering activity will then gradually shift back towards the
coast where it is forecast to diminish through 11 PM.

Temperatures will be hot once again today with afternoon highs in
the low/mid 90s should again be widespread with heat indices of 100
to 105. Overnight lows will be in the low to mid 70s.

Friday-Sunday... Mid to upper level deep trough will dig across the
eastern U.S. on Friday, as a 250mb jet approaches from the
northwest, promoting weak diffluence aloft Friday and Friday night.
Surface high pressure across the Atlantic and extending across the
Florida peninsula will begin to shift southeastward on Friday as a
cold front approaches from the north and west. This cold front will
then move across the local area on Saturday, starting across the
north and moving southward, before stalling across central/south
Florida on Sunday. Locally, the pressure gradient will begin to
tighten on Friday as the high pressure over Florida shifts southeast
and the cold front approaches the Florida peninsula. This will
promote an increase in westerly flow in both the low and mid levels,
as well as unidirectional shear profiles across east central
Florida. While this westerly flow will continue through the weekend,
wind speeds will generally be 10 mph or less through the weekend
with the winds backing south to south-southeast along the coast on
Sunday afternoon as east coast sea breeze forms and pushes onshore.
Temperatures will decrease slightly into early weekend before
increasing once again by late weekend. Afternoon highs will be in
the upper 80s to low 90s on Friday and Sunday, with mid to upper 80s
on Saturday.

Coverage of showers and storms look to increase into early weekend
as moisture out ahead of an approaching cold front increases and
remains elevated as the front moves through east central Florida
into early weekend. There is a medium to high (50-60 percent) chance
of rain with a medium (30-50 percent) chance for lightning storms on
Friday afternoon and evening. Rain and storm chances remain elevated
Saturday with a medium to high (50-70 percent) chance of showers and
a medium (30-50 percent) chance for lightning storms. Coverage of
convection will decrease into late week, with a low to medium (20-50
percent) chance of rain and storms Sunday afternoon, mainly from
Melbourne to Kissimmee southward. Some storms may be strong through
early weekend, with the environment being supportive of an isolated
marginally severe storms on Friday. Forecast soundings show
sufficient instability (MUCAPE ranging from 1300-2100 J/kg), decent
shear (20-40 KT), cooler temperatures aloft (-7 to -8 C at 500mb),
and adequate low level moisture (PW values 1.5-1.7"). Main storm
threats through early weekend will be wind gusts of 40-55 mph, with
less than 5 percent chance of wind gusts of 60+ mph (on Friday),
coin-sized hail, frequent lightning and locally heavy rainfall.

Monday-Wednesday...The aforementioned cold front will lift northward
into North Florida and the Gulf States early next week. Surface high
pressure centered over the Atlantic will build across the Florida
peninsula behind the front into mid week. An upper level trough that
is lingering over the Northeast will hinder the rich moisture to
advect over the local area through early next week. However,
moisture is forecast to return closer to normal by Tuesday or
Wednesday. Locally, westerly flow will remain through Monday before
easterly winds develop Tuesday through Midweek. The east coast sea
breeze is forecast to form each day and push inland. While there is
some uncertainty in the models with rain chances, have maintained a
low to medium (20-50 percent) chance of rain and storms each
afternoon. Seasonably warm to hot temperatures prevail through mid
week, with afternoon highs in the upper 80s to low 90s.

&&

.MARINE...
Issued at 327 PM EDT Thu May 29 2025

Today-Monday...(Modified Previous Discussion) An axis of surface
high pressure remains over the southernmost waters of Central
Florida through Friday. A late-season cold front then approaches the
waters Friday night before stalling near or over South Florida on
Sunday. Scattered to numerous storms are forecast with increasing
potential for offshore-moving storms with gusty winds through
Saturday.

Outside of storms, SE winds around 10-15 KT turning SW on Friday.
Winds freshen and veer westerly ahead of the cold front from Friday
night into Saturday morning, 15-20 KT, before lessening by Saturday
afternoon. Seas 2-3 FT through the period, except up to 5 FT well
offshore early Saturday.

&&

.AVIATION...
(00Z TAFs)
Issued at 710 PM EDT Thu May 29 2025

Organized convection continues to moves eastward across east
central Florida this evening, with ongoing VCTS through 03-04Z at
all terminals. TEMPOs in for MCO and ISM through 01Z and TIX and
MLB through 02Z for VIS and CIG reductions due to TSRA. Winds
become lighter overnight out of the south-southwest at all
terminals. An approaching front brings increasing rain and storm
chances once again to the terminals early on Friday morning, with
VCSH as early at 12-14Z across the interior and DAB and TIX, with
VCTS from 17Z onward across the interior and elsewhere. SOuthwest
winds persist at 10 to 15 knots.

&&

.FIRE WEATHER...
Issued at 215 AM EDT Thu May 29 2155

Aside from occasional lightning activity, no fire weather
concerns through Saturday. Behind a weakening cold front this
weekend, drier air is forecast to surge into northern portions of
Central Florida. By Sunday and Monday, RH minima from 35-45% are
forecast for the I-4 corridor and points northward.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  72  91  71  87 /  50  60  50  30
MCO  74  91  75  87 /  50  60  50  50
MLB  74  91  73  87 /  50  60  50  70
VRB  73  92  73  88 /  40  60  50  70
LEE  74  89  74  88 /  30  60  50  30
SFB  74  91  74  88 /  50  60  50  50
ORL  75  91  75  88 /  50  60  50  50
FPR  72  91  72  87 /  40  60  50  70

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Watson
AVIATION...Tollefsen

In the hours before

Special weather statement, May 29, 5:14 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Melbourne FL
514 PM EDT Thu May 29 2025

FLZ045-144-292145-
Orange FL-Southern Lake County FL-
514 PM EDT Thu May 29 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN LAKE AND
NORTHWESTERN ORANGE COUNTIES THROUGH 545 PM EDT...

At 514 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Howey-In-the-hills to near Groveland to 10
miles southwest of Mascotte. Movement was east at 20 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Apopka, Ocoee, Winter Garden, Tavares, and Groveland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2867 8195 2878 8190 2878 8143 2872 8144
      2871 8146 2864 8146 2864 8144 2858 8145
      2838 8172 2838 8196
TIME...MOT...LOC 2114Z 267DEG 19KT 2873 8178 2857 8180 2847 8201

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Leahy
Special weather statement, May 29, 6:12 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Melbourne FL
612 PM EDT Thu May 29 2025

FLZ041-141-292300-
Coastal Volusia FL-Inland Volusia FL-
612 PM EDT Thu May 29 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL VOLUSIA COUNTY THROUGH
700 PM EDT...

At 612 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lake Helen, moving northeast at 10 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Deltona, Daytona Beach, Port Orange, Ormond Beach, and DeLand.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2933 8102 2909 8090 2907 8088 2888 8125
      2898 8136 2899 8136 2899 8137 2903 8139
      2905 8143
TIME...MOT...LOC 2212Z 227DEG 9KT 2905 8118

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Leahy
Local storm report, May 29, 6:13 PM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
613 PM EDT Thu May 29 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     Hail             1 WNW Lake Helen        28.99N 81.24W
05/29/2025  E0.88 Inch       Volusia            FL   Trained Spotter

            A trained spotter reported nickel sized hail
            within the Lake Helen area.

&&

MAT
Special weather statement, May 29, 6:31 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Melbourne FL
631 PM EDT Thu May 29 2025

FLZ045-053-144-292300-
Osceola FL-Orange FL-Southern Lake County FL-
631 PM EDT Thu May 29 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL LAKE...SOUTHWESTERN
ORANGE AND NORTHWESTERN OSCEOLA COUNTIES THROUGH 700 PM EDT...

At 630 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Horizon West to near Intercession City to
7 miles northwest of Lake Kissimmee to 15 miles northeast of Avon
Park. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Orlando, Kissimmee, Apopka, Ocoee, and Winter Garden.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2868 8157 2851 8131 2823 8114 2790 8111
      2782 8121 2784 8123 2786 8130 2792 8131
      2800 8142 2806 8146 2801 8138 2808 8135
      2809 8145 2814 8146 2814 8152 2826 8156
      2826 8166 2835 8166 2835 8176 2840 8181
TIME...MOT...LOC 2230Z 217DEG 25KT 2842 8167 2825 8155 2797 8138 2777
8137

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Leahy
Special weather statement, May 29, 6:55 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Melbourne FL
655 PM EDT Thu May 29 2025

FLZ041-045-046-141-247-347-447-292330-
Coastal Volusia FL-Northern Brevard Barrier Islands FL-Orange FL-
Seminole FL-Inland Volusia FL-Mainland Northern Brevard FL-
Inland Northern Brevard FL-
655 PM EDT Thu May 29 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN SEMINOLE...
NORTHWESTERN BREVARD...EAST CENTRAL ORANGE AND SOUTHEASTERN VOLUSIA
COUNTIES THROUGH 730 PM EDT...

At 655 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Daytona Beach Airport to Edgewater to near
Maytown to near Bithlo. Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Daytona Beach, Port Orange, Titusville, New Smyrna Beach, and
Edgewater.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2909 8090 2874 8064 2850 8081 2851 8118
      2875 8103 2894 8100 2914 8110 2921 8107
      2923 8097
TIME...MOT...LOC 2255Z 262DEG 20KT 2919 8105 2896 8092 2877 8093 2858
8106

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Leahy
Special weather statement, May 29, 6:59 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Melbourne FL
659 PM EDT Thu May 29 2025

FLZ053-292330-
Osceola FL-
659 PM EDT Thu May 29 2025

...STRONG THUNDERSTORMS WILL IMPACT CENTRAL OSCEOLA COUNTY THROUGH
730 PM EDT...

At 659 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Saint Cloud to 8 miles southwest of
Holopaw to 6 miles west of Lake Marian. Movement was northeast at 20
mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Saint Cloud, Lake Marian, Holopaw, Narcoossee, and Harmony.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2833 8121 2823 8096 2789 8098 2780 8119
      2797 8123 2812 8140
TIME...MOT...LOC 2259Z 220DEG 16KT 2816 8132 2804 8116 2784 8117

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Leahy

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 4:45 PM EDTSpecial Weather StatementMLBLake30 min
May 29, 5:14 PM EDTSpecial Weather StatementMLBLake31 min
May 29, 5:52 PM EDTSevere Thunderstorm WarningMLBVolusia23 min
May 29, 6:12 PM EDTSpecial Weather StatementMLBVolusia48 min
May 29, 6:17 PM EDTSpecial Marine WarningMLB88 min
May 29, 6:24 PM EDTSevere Thunderstorm WarningMLBVolusia31 min
May 29, 6:31 PM EDTSpecial Weather StatementMLBOrange, Osceola29 min
May 29, 6:37 PM EDTSevere Thunderstorm WarningMLBOsceola23 min
May 29, 6:47 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola28 min
May 29, 6:55 PM EDTSpecial Weather StatementMLBSeminole35 min
May 29, 6:57 PM EDTSpecial Marine WarningMLB93 min
May 29, 6:59 PM EDTSpecial Weather StatementMLBOsceola31 min
May 29, 7:27 PM EDTSpecial Weather StatementMLBBrevard33 min
May 29, 7:45 PM EDTSpecial Marine WarningMLB60 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.